# SDR SWIA202157661

- Difficulty date: March 1, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FWD BAGGAGE BAY DOOR SURROUND STRUCTURE'S UPPER LONGERON, BETWEEN FS 501 AND FS 517 AND BELOW STRINGER 18L, HAS CORROSION ON ITS TOP SIDE FROM A STAND-OFF WHICH ALSO HAS CORRODED AROUND IT.     (C-CHECK RO 4/21/2021)    REPAIRED THE FWD BAGGAGE BAY DOOR SURROUND STRUCTURE'S UPPER LONGERON, BETWEEN FS 501 AND FS 517 AND BELOW STRINGER 18L REF REO 670-53-31-624 REV -- DATE 2021-03-27. SEE CONTINUE CARD FOR MORE DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337.
